Liapunov Stability and the ring of P-adic integers

Autores

  • Jorge Buescu Faculdade de Ciências Lisboa Departamento de Matemática

DOI:

https://doi.org/10.11606/issn.2316-9028.v2i1p78-83

Resumo

It is well-known that stable Cantor sets are topologically conjugate to adding machines. In this work we show are also conjugate to an algebraic object, the ring of

P−adic integers with respect to group tramnslation. This ring is closely related to the field of p-adic numbers; connections and distintions are explored. The inverse limit construction provides a purely dynamical proof of an algebraic result: the classification of adding machines, or P−adic integers, up to group isomorphism.

 

 

Downloads

Não há dados estatísticos.

Downloads

Publicado

2008-06-30

Como Citar

Buescu, J. (2008). Liapunov Stability and the ring of P-adic integers. São Paulo Journal of Mathematical Sciences, 2(1), 78-83. https://doi.org/10.11606/issn.2316-9028.v2i1p78-83

Edição

Seção

Artigos